# SDR SWAA2012082006817

- Difficulty date: August 16, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 8,554 hours, 5,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT LIGHT CRACKED.  REMOVED AND REPLACED LIGHT ASSY PER AMM.
